It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Another ? ... i've been using Benzoyl Peroxide 4% for 2 days now and after use it burns, turns slightly red and my face starts peeling. If anybody else has or is using this do you know how long this will continue? And also when it started to show improvements? (Im also using tazorac and minocycline along with BP) Very appreciated if anybody has any info, thanks!
Naw, the peroxide doesn't have many side effects. I was on it for almost a year, combined with minocin. It's the atibiotics that will hurt you if persistently used. And by persistently, I mean if your acne doesn't go away within 5-6 months, I would move off them. On the topic of minocin, it works decently I suppose, but I didn't notice much a difference when strictly using peroxide. But this could be just my case.

Anyways, significant burning means you're putting on too much of the stuff. 4% is pretty potent, and it's not like a normal moisturizer where you can apply it heavily. Peroxide is peroxide no matter how much you put on, it will do its job. You want a very fine, th in layer applied. In fact, one small dab on the tip of your finger should cover 1/6 of your face or so.

Keep with it if its working. For me it wasn't enough when my acne turned cystic. If you have normal acne, use it, but if it becomes too much of a hassle nightly, and your acne hangs around if you don't apply it, I'd try something else.

Ben. Peroxide is meant to pass the time while you outgrow your acne... in other words, if you notice you aren't outgrowing your acne, you might want to go for more of a prolonged acne combatant.

Hope this helps,

Matt

[This message has been edited by Matty (edited 05-17-2002).]

i used Benzoyl Peroxide with no side effects initially, then all of a sudden it seemed my face was getting extremely red, dry, itchy and it started to peel, and i had to stop using it. apparently it aggravated my skin so bad it turned into eczema and i had to use desOwen cream to get my skin back to normal.





All times are GMT -7. The time now is 04:42 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!